# SDR IPXA2025052902821

- Difficulty date: May 9, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 29,856 hours, 4,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B170268
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED @STA 180 STR34L REPAIR ACCOMPLISHED ON EO-93709-REQ1.  THE SECOND STAGE DAMAGE TOLERANCE ANALYSIS (DTA) HAS BEEN COMPLETED. THE REPAIR IS TIME LIMITED PENDING THIRD STAGE DTA INSPECTION REQUIREMENTS. COMPLETE THIS STEP AND CERTIFY THE ASSOCIATED FAULT AS THE UPDATED REPAIR THRESHOLD IS TO BE TRACKED ON EO-93709-REQ2.
